# SDR ASOA2015100613956

- Difficulty date: October 6, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 LONGIITUDINAL FLOOR SUPPORT HAS VARIOUS FLOORBOARDS SCREW HOLES CORRODED FROM BS 409 - 409+128.  EVALUATED AND FOUND CORROSION AROUND VARIOUS FLOORBOARD SCREW HOLES FROM FS 409 - 409+128 TO BE BEYOND REPAIRABLE LIMITS REF SRM 53-00-43 VARIOUS SCREW HOLES COMPLETELY CORRODED THROUGH.  REMOVED CORRODED LONGITUDINAL FLOOR SUPPORT , RBL 9, FS 409.00-409+128 & INSTALLED NEW SERVICEABLE BEAM IAW SRM 51-42-21, REO 601R-53-31-852.  COMPLIED WITH EC/TC REO 601R-53-31-852, REV: O.
